# SDR CA070405009

- Difficulty date: April 3, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,118 hours
- Engine: Ge CF343A1
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: VS643
- Condition: Burned
- Location: Junction Box Nr6
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE IB, FLIGHT CREW NOTICED AN AC ESSENTIAL BUS MESSAGE FOLLOWED BY A POPPING SOUND AND A BURNED ODOR ON THE FLT DECK. LOOKED AT AC ELECTRICAL SYNOPTIC PAGE AND EVERYTHINGS WAS NORMAL BUT THE F/A NOTICED THAT THE EMERGENCY LIGHTS WERE ON. FLIGHT CREW APPLIED QRH AND CARRIED ON FLIGHT.  ON ARRIVAL AT THE GATE, BURNED ODOR WAS STRONGER AND THEY SHUTDOWN EVERYTHING INCLUDING THE APU.  AFTER INVESTIGATION, MAINTENANCE FOUND AC ESSENTIAL RELAY K1XD BURNED IN JB6 AND CARBON TRACES WERE FOUND ON THE RELAY SOCKET AND JB6 BRACKET/CASING.  REF LOG NR 565535 AC ESSENTIAL SENSE RELAY K1XD P/N VS 643 AND RELAY SOCKET PN S0-1021-7127 WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20070405009)
